RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 527–552 (Mi izv2978)  

The asymptotic behaviour of the spectral functions of the Schrödinger operator near a planar part of the boundary

M. G. Gasymov, B. M. Levitan


Full text: PDF file (1790 kB)

Bibliographic databases:
Received: 17.04.1963

Citation: M. G. Gasymov, B. M. Levitan, “The asymptotic behaviour of the spectral functions of the Schrödinger operator near a planar part of the boundary”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 527–552

Citation in format AMSBIB
\Bibitem{GasLev64}
\by M.~G.~Gasymov, B.~M.~Levitan
\paper The asymptotic behaviour of the spectral functions of the Schr\"odinger operator near a~planar part of the boundary
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 527--552
\mathnet{http://mi.mathnet.ru/izv2978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165233}
\zmath{https://zbmath.org/?q=an:0173.37101}


Linking options:
  • http://mi.mathnet.ru/eng/izv2978
  • http://mi.mathnet.ru/eng/izv/v28/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:176
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019